Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having erection problem during intercourse

during intercourse erection problem occured
Asked On : Mon, 25 Jul 2011
Answers:  4 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for posting your query.

Try to concentrate on foreplay and take good healthy diet.

Also be free from stress.

I suggest you to consult a sexologist or a psychiatrist if the problem persists.

Hope I have answered your query.

Wishing you good health.

Answered: Mon, 25 Jul 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic.
The common cause of erection problem during intercourse is anxiety;over excitement;mental stress or distraction;improper or uncomfortable position that means most of the causes are related to your mind and not physical weakness.Do not worry right now and if it happens regularly then you can consult a doctor otherwise just correct the mental issues if any.
Answered: Mon, 25 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
If you are diabetic there may be erectile dysfunction.
This may be psychological problem.
There may be some testosterone hormone deficiency.
Find out cause and treat accordingly.
You can take Viagra after consulting your doctor.
ok and bye.
Answered: Mon, 25 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcaremagic forum
erection problem is due to many reason
you have not mention your age ,any disease or any medicine previously taken or not .
it may be due to stress ,high bp ,high sugar etc
take high protein and vitamin diet like fruits and green veg
avoid smoking ,alcohol etc
be relax and dont think much over it
better to consult doctor
i hope i have answered your question
dr gaurav patel ,ahmedabad
Answered: Mon, 25 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor